# SDR UPS03541574

- Difficulty date: November 23, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WARNING LIGHT INOP.  RELAMPED & OPS CHECKS GOOD.
